skin-hair-icon
Facial hair
I had been using propysalic nf ointment for a month it contains steroids because of that I had got facial hairs is there any remedy except laser treatment.
54 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Steoids like propysalic should not be applied to the face.
Next Steps
kindly consult a skin specialist for other signs of steroid application on the face.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Why do u use propysalic?
Next Steps
stop using steroid normalcy is resumed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.